Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2013 (2013), Article ID 890281, 13 pages
http://dx.doi.org/10.1155/2013/890281
Research Article

Existence of Positive Periodic Solutions for Periodic Neutral Lotka-Volterra System with Distributed Delays and Impulses

1Department of Mathematics, National University of Defense Technology, Changsha 410073, China
2Department of Mathematics, Hengyang Normal University, Hengyang, Hunan 421008, China

Received 20 April 2013; Accepted 13 May 2013

Academic Editor: Norio Yoshida

Copyright © 2013 Zhenguo Luo and Liping Luo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Chesson, “Understanding the role of environmental variation in population and community dynamics,” Theoretical Population Biology, vol. 64, no. 3, pp. 253–254, 2003. View at Publisher · View at Google Scholar · View at Scopus
  2. J. Zhen and Z. E. Ma, “Periodic solutions for delay differential equations model of plankton allelopathy,” Computers & Mathematics with Applications, vol. 44, no. 3-4, pp. 491–500, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. X. Liu and G. Ballinger, “Boundedness for impulsive delay differential equations and applications to population growth models,” Nonlinear Analysis: Theory, Methods & Applications, vol. 53, no. 7-8, pp. 1041–1062, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, Academic Press, New York, NY, USA, 1993. View at MathSciNet
  5. Y. K. Li and Y. Kuang, “Periodic solutions of periodic delay Lotka-Volterra equations and systems,” Journal of Mathematical Analysis and Applications, vol. 255, no. 1, pp. 260–280, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. K. Li and L. F. Zhu, “Existence of periodic solutions of discrete Lotka-Volterra systems with delays,” Bulletin of the Institute of Mathematics, Academia Sinica, vol. 33, no. 4, pp. 369–380, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. Zhao and N. Ding, “Existence and global attractivity of positive periodic solution for competition-predator system with variable delays,” Chaos, Solitons & Fractals, vol. 29, no. 1, pp. 162–170, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Song, M. Han, and Y. Peng, “Stability and Hopf bifurcations in a competitive Lotka-Volterra system with two delays,” Chaos, Solitons & Fractals, vol. 22, no. 5, pp. 1139–1148, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z. Yang and J. Cao, “Positive periodic solutions of neutral Lotka-Volterra system with periodic delays,” Applied Mathematics and Computation, vol. 149, no. 3, pp. 661–687, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. K. Li, “Positive periodic solutions of periodic neutral Lotka-Volterra system with distributed delays,” Chaos, Solitons & Fractals, vol. 37, no. 1, pp. 288–298, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. A. M. Samoikleno and N. A. Perestyuk, Impulsive Differential Equations, World Scientific, Singapore, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  12. S. T. Zavalishchin and A. N. Sesekin, Dynamic Impulse Systems, Theory and Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1997. View at MathSciNet
  13. V. Lakshmikantham, D. D. Bainov, and P. S. Simenov, Theory of Impulsive Differential Equations, World Science, Singapore, 1989.
  14. J. R. Yan, A. P. Zhao, and J. J. Nieto, “Existence and global attractivity of positive periodic solution of periodic single-species impulsive Lotka-Volterra systems,” Mathematical and Computer Modelling, vol. 40, no. 5-6, pp. 509–518, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. X. Liu and G. Ballinger, “Boundedness for impulsive delay differential equations and applications to population growth models,” Nonlinear Analysis: Theory, Methods & Applications, vol. 53, no. 7-8, pp. 1041–1062, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. W. Zhang and M. Fan, “Periodicity in a generalized ecological competition system governed by impulsive differential equations with delays,” Mathematical and Computer Modelling, vol. 39, no. 4-5, pp. 479–493, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. L. Sun and L. S. Chen, “Existence of positive periodic solution of an impulsive delay logistic model,” Applied Mathematics and Computation, vol. 184, no. 2, pp. 617–623, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. X. Li, X. Lin, D. Jiang, and X. Zhang, “Existence and multiplicity of positive periodic solutions to functional differential equations with impulse effects,” Nonlinear Analysis: Theory, Methods & Applications, vol. 62, no. 4, pp. 683–701, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. R. E. Gaines and J. L. Mawhin, Coincidence Degree Theory and Nonlinear Differential Equations, Springer, Berlin, Germany, 1977. View at MathSciNet
  20. N. P. Các and J. A. Gatica, “Fixed point theorems for mappings in ordered Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 71, no. 2, pp. 547–557, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. D. J. Guo, Nonlinear Functional Analysis, in Chinese, ShanDong Science and Technology Press, 2001.
  22. D. Baĭnov and P. Simeonov, Impulsive Differential Equations: Periodic Solutions and Applications, vol. 66 of Pitman Monographs and Surveys in Pure and Applied Mathematics, 1993. View at MathSciNet
  23. D. J. Guo, “Positive solutions to nonlinear operator equations and their applications to nonlinear integral equations,” Advances in Mathematics, vol. 13, no. 4, pp. 294–310, 1984 (Chinese). View at Google Scholar · View at MathSciNet